Vol. 2, No. 2, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The nef cone volume of generalized Del Pezzo surfaces

Ulrich Derenthal, Michael Joyce and Zachariah Teitler

Vol. 2 (2008), No. 2, 157–182
Abstract

We compute a naturally defined measure of the size of the nef cone of a Del Pezzo surface. The resulting number appears in a conjecture of Manin on the asymptotic behavior of the number of rational points of bounded height on the surface. The nef cone volume of a Del Pezzo surface Y with (2)-curves defined over an algebraically closed field is equal to the nef cone volume of a smooth Del Pezzo surface of the same degree divided by the order of the Weyl group of a simply-laced root system associated to the configuration of (2)-curves on Y . When Y is defined over an arbitrary perfect field, a similar result holds, except that the associated root system is no longer necessarily simply-laced.

Keywords
Del Pezzo surface, Manin's conjecture, nef cone, root system
Mathematical Subject Classification 2000
Primary: 14J26
Secondary: 14C20, 14G05
Milestones
Received: 27 July 2007
Revised: 19 October 2007
Accepted: 11 December 2007
Published: 15 March 2008
Authors
Ulrich Derenthal
Institut für Mathematik
Universität Zürich
Winterthurerstrasse 190
8057 Zürich
Switzerland
Michael Joyce
Department of Mathematics
Tulane University
Gibson Hall 424
New Orleans, LA 70118
United States
Zachariah Teitler
Department of Mathematics
Southeastern Louisiana University
SLU 10687
Hammond, LA 70402
United States